MathSciNet Relay Station
MathSciNet bibliographic data
MR631924 17B20
Kostrikin, A. I.; Kostrikin, I. A.; Ufnarovskiĭ, V. A. Orthogonal decompositions of simple Lie algebras. (Russian) Dokl. Akad. Nauk SSSR 260 (1981), no. 3, 526–530.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement